Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 27, NWS Amarillo, TX

April 16, 2016Dallam County, Hartley County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2016, 12:34 AM CDT for Dallam County, Hartley County, Sherman County, Texas. It was in force for 86 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2016, 12:34 AM CDT (05:34 UTC)
Expired
Apr 16, 2016, 2:00 AM CDT
In force
86 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dallam County, TX, Hartley County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 116 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 12:38 AM CDTHAIL 1.75Dalhart, TXHAIL TO THE SIZE OF GOLF BALLS WAS CONTINUING TO FALL IN DALHART.
Apr 16, 12:50 AM CDTHAIL 1.254 E Dalhart, TXHAIL OF UP TO HALF DOLLAR SIZE WAS CONTINUING TO FALL EAST OF DALHART.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 9:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1077 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1077 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS54 KAMA 160534
SVRAMA
TXC111-205-421-160700-
/O.NEW.KAMA.SV.W.0027.160416T0534Z-160416T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1234 AM CDT SAT APR 16 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 200 AM CDT

* AT 1234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  DALHART...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           HAIL DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  DALHART...STRATFORD AND CONLEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 10247 3639 10206 3613 10197 3605 10214
      3606 10216 3604 10216 3587 10254 3599 10270
TIME...MOT...LOC 0534Z 231DEG 28KT 3598 10255 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
6 follow-up statements
065 
WWUS54 KAMA 160538
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1238 AM CDT SAT APR 16 2016

TXC111-205-421-160700-
/O.CON.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
HARTLEY TX-DALLAM TX-SHERMAN TX-
1238 AM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN HARTLEY...EASTERN DALLAM AND SOUTHWESTERN SHERMAN
COUNTIES...

AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DALHART...
MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
DALHART...STRATFORD AND CONLEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3645 10247 3639 10206 3613 10197 3605 10214
      3606 10216 3604 10216 3589 10251 3599 10270
TIME...MOT...LOC 0537Z 230DEG 30KT 3601 10251 

HAIL...1.75IN
WIND...<50MPH
 
$$

LG
004 
WWUS54 KAMA 160600
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
100 AM CDT SAT APR 16 2016

TXC111-205-421-160700-
/O.CON.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
HARTLEY TX-DALLAM TX-SHERMAN TX-
100 AM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN HARTLEY...EASTERN DALLAM AND SOUTHWESTERN SHERMAN
COUNTIES...

AT 1259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CONLEN...OR 10 MILES NORTHEAST OF DALHART...MOVING NORTHEAST AT
30 MPH. ANTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF
DALHART...MOVING NORTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
DALHART...STRATFORD AND CONLEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 10247 3639 10206 3613 10197 3606 10216
      3595 10248 3599 10270
TIME...MOT...LOC 0559Z 231DEG 28KT 3612 10234 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
059 
WWUS54 KAMA 160615
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
115 AM CDT SAT APR 16 2016

TXC205-160624-
/O.CAN.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
HARTLEY TX-
115 AM CDT SAT APR 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARTLEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3645 10247 3639 10206 3613 10197 3606 10216
      3606 10265
TIME...MOT...LOC 0614Z 217DEG 32KT 3616 10257 

$$

TXC111-421-160700-
/O.CON.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
DALLAM TX-SHERMAN TX-
115 AM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN DALLAM AND SOUTHWESTERN SHERMAN COUNTIES...

AT 114 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF
DALHART...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
DALHART...STRATFORD AND CONLEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 10247 3639 10206 3613 10197 3606 10216
      3606 10265
TIME...MOT...LOC 0614Z 217DEG 32KT 3616 10257 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
400 
WWUS54 KAMA 160630
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
130 AM CDT SAT APR 16 2016

TXC111-421-160700-
/O.CON.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
DALLAM TX-SHERMAN TX-
130 AM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN DALLAM AND WEST CENTRAL SHERMAN COUNTIES...

AT 130 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF WARE...OR 15 MILES NORTH OF DALHART...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
STRATFORD AND CONLEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 10247 3639 10206 3620 10201 3606 10265
TIME...MOT...LOC 0630Z 201DEG 28KT 3628 10252 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
446 
WWUS54 KAMA 160641
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
141 AM CDT SAT APR 16 2016

TXC111-421-160700-
/O.CON.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
DALLAM TX-SHERMAN TX-
141 AM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN DALLAM AND WEST CENTRAL SHERMAN COUNTIES...

AT 140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRATFORD...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
STRATFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3645 10247 3639 10206 3630 10204 3613 10258
TIME...MOT...LOC 0640Z 229DEG 39KT 3637 10208 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
582 
WWUS54 KAMA 160656
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
156 AM CDT SAT APR 16 2016

TXC111-421-160705-
/O.EXP.KAMA.SV.W.0027.000000T0000Z-160416T0700Z/
DALLAM TX-SHERMAN TX-
156 AM CDT SAT APR 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DALLAM AND WEST
CENTRAL SHERMAN COUNTIES WILL EXPIRE AT 200 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3645 10247 3639 10206 3630 10204 3613 10258
TIME...MOT...LOC 0654Z 231DEG 28KT 3637 10208 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:12 AM CDT, 22 minutes earlier.

Area forecast discussion, Apr 16, 12:12 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT SAT APR 16 2016

.AVIATION...
STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL MOVE NEAR ALL TERMINALS
DURING THE NEXT FEW HOURS.  STRONG SOUTHEAST SURFACE WINDS EXPECTED
OVERNIGHT AND DURING THE DAY ON SATURDAY...UNTIL PASSAGE OF DRYLINE
BETWEEN 17Z AND 21Z SATURDAY.  MVFR OR IFR CEILINGS ARE EXPECTED
OVERNIGHT AND EARLY SATURDAY MORNING.  MVFR CEILINGS WILL PREVAIL
MID MORNING UNTIL PASSAGE OF DRYLINE.  MAY SEE ADDITIONAL
THUNDERSTORMS ALONG AND AHEAD OF DRYLINE ON SATURDAY.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 644 PM CDT FRI APR 15 2016/

AVIATION...
STRONG SOUTHEAST LOW-LEVEL FLOW WILL CONTINUE THIS EVENING AND
OVERNIGHT.  IFR STRATUS EXPECTED TO DEVELOP LATE THIS EVENING AND TO
PERSIST UNTIL 15Z TO 18Z SATURDAY.  EMBEDDED THUNDERSTORMS MAY
IMPACT TERMINALS THIS EVENING AND OVERNIGHT.  SOUTHEAST SURFACE
WINDS EXPECTED ON SATURDAY.

COCKRELL

PREV DISCUSSION... /ISSUED 353 PM CDT FRI APR 15 2016/

DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING NOW ALONG DRYLINE...POSITIONED
NEAR THE NEW MEXICO STATE LINE.  SEE EARLIER FORECAST DISCUSSION FOR
ASSESSMENT OF ENVIRONMENT.   SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES ARE EXPECTED THIS EVENING.

CLOSED MID-LEVEL LOW CURRENTLY WEST OF 4-CORNERS EXPECTED TO MOVE
VERY SLOWLY THROUGH THE WEEKEND.  UNSETTLED WEATHER EXPECTED TO
CONTINUE THROUGH MOST DAYS OF THE FORECAST. EASTERN SECTIONS OF
PANHANDLES TARGETED FOR HEAVIEST RAINFALL TOTALS THROUGH SUNDAY.  A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PARTS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING...WHEN COLD FRONT EXPECTED TO
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS.

CURRENT FORECAST HAS MONDAY AS A DRY DAY IN THE WAKE OF COLD FRONT.
THUNDERSTORMS CHANCES REMAIN IN FORECAST MONDAY NIGHT THROUGH
WEDNESDAY DUE TO EXPECTED MOISTURE RETURN.  LOW POPS THEREAFTER
CONFINED TO EASTERN SECTIONS.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY DUE TO THE POTENTIAL FOR WETTING RAINS AND RELATIVE HUMIDITY
VALUES REMAINING ABOVE 20 PERCENT.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DONLEY...GRAY...HANSFORD...HEMPHILL...HUTCHINSON...
     LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.

OK...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR
     THE FOLLOWING ZONES: BEAVER.

&&

03/11
Hazardous weather outlook, Apr 15, 10:10 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT FRI APR 15 2016

OKZ001>003-TXZ001>020-161215-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1010 PM CDT FRI APR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES. SOME OF THE STORMS THAT DEVELOP WILL LIKELY BECOME
STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT
DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL
MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH
FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THIS EVENING AND
OVERNIGHT ACROSS THE WESTERN THREE FOURTHS OF THE PANHANDLES.
SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY.

COCKRELL

In the hours before

Special weather statement, Apr 15, 11:28 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT FRI APR 15 2016

OKZ001-002-160530-
CIMARRON OK-TEXAS OK-
1128 PM CDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIMARRON AND WESTERN
TEXAS COUNTIES UNTIL 1230 AM CDT...

AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF GRIGGS...OR 16 MILES SOUTHEAST OF BOISE CITY...MOVING
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODWELL...GRIGGS...EVA AND STURGIS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL OKLAHOMA...AND CENTRAL TEXAS.

LAT...LON 3690 10163 3653 10153 3650 10228 3659 10245
      3699 10207 3699 10190
TIME...MOT...LOC 0428Z 239DEG 30KT 3655 10231

LG
Local storm report, Apr 15, 11:32 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1132 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             DALHART                 36.06N 102.52W
04/15/2016  M2.00 INCH       HARTLEY            TX   TRAINED SPOTTER

            HAIL UP TO 2 INCHES IN DIAMETER WAS REPORTED IN
            DALHART.

&&

EVENT NUMBER AMA1600185

FENNER
Special weather statement, Apr 15, 11:42 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1142 PM CDT FRI APR 15 2016

TXZ006-160530-
HARTLEY TX-
1142 PM CDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY COUNTY UNTIL
1230 AM CDT...

AT 1142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF ROMERO...OR 19 MILES SOUTHWEST OF DALHART...MOVING
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALHART.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3606 10282 3606 10245 3574 10277 3588 10292
TIME...MOT...LOC 0442Z 228DEG 30KT 3587 10278

LG
Special weather statement, Apr 15, 11:54 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT FRI APR 15 2016

TXZ011-012-016-017-160600-
OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX-
1154 PM CDT FRI APR 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
NORTHWESTERN RANDALL...POTTER AND SOUTHEASTERN OLDHAM COUNTIES UNTIL
100 AM CDT...

AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF HEREFORD...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMARILLO...CANYON...WILDORADO...VALLEY DE ORO...BUSHLAND...MESCALERO PARK...
UMBARGER...BUFFALO LAKE AND DAWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3484 10218 3491 10250 3556 10211 3562 10168
      3524 10164
TIME...MOT...LOC 0454Z 213DEG 31KT 3495 10236

LG
Special weather statement, Apr 16, 12:12 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT SAT APR 16 2016

TXZ001-006-160615-
DALLAM TX-HARTLEY TX-
1212 AM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARTLEY AND
SOUTHEASTERN DALLAM COUNTIES UNTIL 115 AM CDT...

AT 1211 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF DALHART...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALHART...HARTLEY AND CONLEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3635 10235 3627 10216 3596 10216 3577 10272
      3591 10283
TIME...MOT...LOC 0511Z 234DEG 28KT 3595 10259

LG
Local storm report, Apr 16, 12:29 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             9 SSW DALHART           35.95N 102.58W
04/15/2016  M1.00 INCH       HARTLEY            TX   STORM CHASER

            HAIL OF NICKEL UP TO QUARTER SIZE WAS REPORTED.

&&

EVENT NUMBER AMA1600186

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:17 PM CDTSevere Thunderstorm WarningAMADallam58 min
Apr 15, 8:59 PM CDTSevere Thunderstorm WarningAMAOldham46 min
Apr 15, 9:15 PM CDTSevere Thunderstorm WarningAMADallam, Sherman75 min
Apr 15, 9:21 PM CDTTornado WarningAMAOldham39 min
Apr 15, 9:32 PM CDTSevere Thunderstorm WarningAMAMoore43 min
Apr 15, 10:00 PM CDTSevere Thunderstorm WarningAMAHartley60 min
Apr 15, 10:15 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman60 min
Apr 15, 10:59 PM CDTTornado WarningAMAHartley15 min
Apr 15, 11:26 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman64 min
Apr 15, 11:42 PM CDTSpecial Weather StatementAMAHartley48 min
Apr 15, 11:54 PM CDTSpecial Weather StatementAMAPotter66 min
Apr 16, 12:12 AM CDTSpecial Weather StatementAMAHartley63 min
Apr 16, 12:41 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter37 min
Apr 16, 1:27 AM CDTAreal Flood AdvisoryAMADallam5 hr
Apr 16, 4:13 AM CDTFlood WatchAMACollingsworth, Hemphill, Lipscomb, Wheeler22 hr
Apr 16, 9:11 AM CDTDense Fog AdvisoryAMAArmstrong, Carson, Donley, Gray, Potter, Randall2 hr
Apr 16, 11:14 AM CDTSpecial Weather StatementAMAPotter31 min
Apr 16, 11:49 AM CDTSpecial Weather StatementAMAMoore, Potter, Randall26 min
Apr 16, 12:19 PM CDTSpecial Weather StatementAMAMoore, Potter26 min
Apr 16, 1:31 PM CDTSpecial Weather StatementAMAHansford29 min
Apr 16, 1:41 PM CDTSpecial Weather StatementAMARandall19 min
Apr 16, 2:01 PM CDTSpecial Weather StatementAMAArmstrong29 min
Apr 16, 2:21 PM CDTSpecial Weather StatementAMACarson24 min
Apr 16, 2:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson59 min
Apr 16, 2:52 PM CDTSpecial Weather StatementAMAArmstrong23 min
Apr 16, 3:16 PM CDTSevere Thunderstorm WarningAMAArmstrong44 min
Apr 16, 3:29 PM CDTSpecial Weather StatementAMAHansford31 min
Apr 16, 3:38 PM CDTSpecial Weather StatementAMACarson52 min
Apr 16, 3:58 PM CDTSpecial Weather StatementAMADonley32 min
Apr 16, 4:26 PM CDTSpecial Weather StatementAMADonley34 min
Apr 16, 4:47 PM CDTSevere Thunderstorm WarningAMADonley42 min
Apr 16, 5:07 PM CDTSpecial Weather StatementAMASherman38 min
Apr 16, 5:15 PM CDTSpecial Weather StatementAMAGray30 min
Apr 16, 5:25 PM CDTAreal Flood AdvisoryAMADonley4 hr
Apr 16, 5:27 PM CDTAreal Flood AdvisoryAMAMoore4 hr
Apr 16, 5:34 PM CDTSevere Thunderstorm WarningAMADonley56 min
Apr 16, 5:51 PM CDTSpecial Weather StatementAMAHutchinson39 min
Apr 16, 6:13 PM CDTSpecial Weather StatementAMAHemphill47 min
Apr 16, 6:27 PM CDTSpecial Weather StatementAMACollingsworth48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.